MathSciNet Relay Station
MathSciNet bibliographic data
MR1416091 39B32 (39B42 41A15)
Jia, R. Q.; Lee, S. L.; Sharma, A. Spectral properties of continuous refinement operators. Proc. Amer. Math. Soc. 126 (1998), no. 3, 729–737.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement